# SDR DALA2017042403385

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 57,267 hours, 21,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Inoperative
- Location: L4 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR HAS BAD SPRINGS.  REPLACED THE GIRT BAR.
